Jump to content
ACN Latitudes Forums

H7t7G7

Members
  • Content Count

    8
  • Joined

  • Last visited

  1. Hello is Clostridia the same as clostridium spp?
  2. Hello, Son's tics stop on Vancomycin but clostridium is still high in stool test. Please any advice any wisdom would help. Recommendation is three months of vancomycin now after trying two weeks.
  3. Hello All, I've read that for clostridium spp certain probiotics work. We are using detox 50 billion by Klaire. However, I don't see that it has the specific strain that balances clostridium spp. Does anyone know about this? Thanks
  4. I need to do that type of allergy testing. When this first started since his tic was the blinking I took him to an optometrist who did some eye strip testing. I need to read more about the testing because he had blood test for environmental allergies at the pediatrician. I'm not sure how good those are. I need to speak to our new doctor about testing him for again with a more accurate test.
  5. Yes they're itchy but when they tested his eyes he really didn't have eye allergies. So I don't know. It seems that when his symptoms go up so do the red eyes. His issue is clearly gut because when we did the vancomycin it was the only time he was 100% tic free since this started in October.
  6. My son started with pandas in October while on antibiotics I found a pandas doctor four hours away and he found high clostridium and pseudomonas aeruginosa in stool. When he did the gut specific antibiotics the tics completely went away for the first time since October. We need to retest gut as follow up and because tics have started again. Something that's always on my mind is how red his eyes get. Has anyone else noticed this in their children? I'm wondering if it's the gut bacteria.
  7. Hello this is my first post. I have spent the last four months getting information from this site and I'm very grateful for the help I found here. What can I say, I read the posts and feel the heart ache many express. So, I finally have the strength to post because I have questions. First the history- son 9 no devolopmental delays, started to struggle with sinusitis at 7 several rounds of antibiotics in 2014. I didn't like how it affected his stomach so I began to treat at home with vitamins, probiotics and super green foods powder. Cleaned house constantly and took out all stuffed animals from around him. He recovered was good from May 2014 until September 2015. Went to doctor because of sudden tics and hyperactivity. Asked doctor for all types of blood looked at me as if I was crazy but I insisted I would not leave until every test under the sun was ran. God and I'm grateful everyday for this illuminated the doctor and the high aso titers were found. She send to ER and all types of tests were ran. High anti DNase came back and high cam kinase. From the first penicillin shot to the next morning he was back to 90% himself. Then we did ten days of antibiotics in ignorance. Went back to ID and received three weeks more. I'm cutting out lots of drama with docs such as Neurologist, rheumatologist, etc. Cut to finding a doctor on this website who did stool sample and here we are now. So we saw huge difference with antibiotics but when put on prophylactic began to see decline. When doctor received the stool sample he explained azith makes clostridium spp worse so stopped that and put on vancomycin three times a day. Ok here is what stool found good bacteria is pretty good but expected good bacteria clostridium spp is 4+ and dysbiotic is pseudomonas aeruginosa 3+. He started on vancomycin for clostridium and gentamicin for p aeruginosa. First day in the afternoon he began a fever up 102.9 and coughing, stuffiness and headache. This was Thursday yesterday every time he would take the medicine an hour and a half later he started getting a fever. Finally last night he vomited the second dose and we couldn't do the third. He got dehydrated from having two diarrheas also. He was even a bit delusional, super scary. Please help with some info there's almost nothing online about this combo of meds. He's also taking nystatin I forgot to mention. I've decided to give the meds with two hours in between instead of all together so we'll see how it goes today. Any info helps please. Med protocol vancomycin 125 three times a day gentamicin 160 three times a day and nystatin 100,000 5ml three times a day.
  8. Hi I wanted to reply because I know the feeling. Maybe if you send him with a bad of food for thise weekends it would help to alleviate the symptoms when he comes back.
×
×
  • Create New...